Alert archive / Colorado / Tornado Warnings in 2013
Tornado Warning 60, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Aug 3, 2013, 6:35 PM MDT for Elbert County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2013, 6:35 PM MDT (00:35 UTC)
- Expired
- Aug 3, 2013, 7:00 PM MDT
- In force
- 25 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Elbert County, CO
The radar
The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 2:35 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
281
WFUS55 KBOU 040035
TORBOU
COC039-040100-
/O.NEW.KBOU.TO.W.0060.130804T0035Z-130804T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
635 PM MDT SAT AUG 3 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 700 PM MDT
* AT 635 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER SIMLA...OR 21 MILES SOUTHWEST OF LIMON...
MOVING SOUTHEAST AT 10 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SIMLA AND MATHESON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3904 10405 3912 10405 3913 10410 3918 10410
3918 10396 3903 10395
TIME...MOT...LOC 0035Z 317DEG 7KT 3914 10406
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
COOPERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 3, 2:48 PM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Aug 3, 2:48 PM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 248 PM MDT SAT AUG 3 2013 .SHORT TERM...THE MOIST AND UNSTABLE AIRMASS WILL PRODUCE THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA THROUGH THIS EVENING. THUNDERSTORMS ALONG A THERMAL BOUNDARY IN MORGAN AND SOUTHERN WASHINGTON PRODUCED A FEW TORNADOES IN THE PAST HOUR. MESOSCALE ANALYSIS SHOWS SURFACE BASED CAPES UP TO 3500 J/KG OVER WELD AND MORGAN COUNTIES. TORNADO WATCH WILL REMAIN IN EFFECT THROUGH 04Z. STORMS ON THE PLAINS HAVE ALSO BEEN SLOW MOVING WITH RADAR INDICATIONS OF VERY HEAVY RAINFALL. INTEGRATED PRECIPITABLE WATER VALUES OVER THE FORECAST AREA ARE NOW JUST ABOVE 1.00 INCH AND EXPECTED TO REMAIN THERE THIS EVENING. LOCALLY HEAVY RAINS ARE EXPECTED THROUGH THE REST OF THIS EVENING AS OUTFLOW BOUNDARIES FROM EARLIER CONVECTION MOVE TOWARD THE FOOTHILLS. AN UPPER JET ALOFT OVER THE STATE WILL CONTINUE HELPING THE AFTERNOON CONVECTION TO ORGANIZE AND MAINTAIN STRENGTH. AN UPPER LEVEL SHORT WAVE IS ALSO EVIDENT MOVING INTO WESTERN COLORADO ON SATELLITE IMAGERY. SHOWER ACTIVITY SHOULD DIMINISH BY 06Z AFTER THE UPPER DISTURBANCE PASSES AND TEMPERATURES COOL OFF. FOR SUNDAY...IT LOOKS LIKE THE AIRMASS WILL REMAIN MOIST AS THE UPPER RIDGE REMAINS CENTERED OVER TEXAS. MID AND UPPER MOISTURE SHOULD CONTINUE ROTATING AROUND THE UPPER RIDGE AND ACROSS THE STATE. ANOTHER SHORT WAVE IMPLULSE MAY BE EMBEDDED IN THE ANTI- CYCLONIC FLOW...WHICH MEANS A SET-UP SIMILAR TO TODAY WILL BE IN PLACE AGAIN. TEMPERATURES ARE FORECAST TO REACH NEAR 90 DEGREES AGAIN...SIMILAR TO THIS AFTERNOON...LEADING TO CAPE VALUES SIMILAR TO WHAT WE SAW TODAY. .LONG TERM...STORMS SHOULD CONTINUE TO PUSH OFF TO THE EAST SUNDAY EVENING AS DRIER WESTERLY FLOW ALOFT DEVELOPS OVER THE FORECAST AREA. ON MONDAY...THE BEST LOW LEVEL MOISTURE WILL SCOUR EASTWARD TO MAINLY THE FAR EASTERN PLAINS...SO HAVE SHIFTED THE HIGHER POPS IN THAT DIRECTION WHILE DECREASING THEM TO THE TYPICAL ISOLATED HIGH BASED STORMS CLOSER TO THE FRONT RANGE. MOUNTAINS SHOULD STILL SEE SCATTERED COVERAGE GIVEN THEIR ELEVATION. TEMPERATURES WILL BE NEAR NORMAL. FOR TUESDAY...LOOK FOR SIMILAR WEATHER CONDITIONS ALTHOUGH THERE IS POTENTIAL FOR A FRONTAL PASSAGE LATE IN THE DAY OR TUESDAY EVENING. THIS WILL KEEP A BETTER CHANCE OF STORMS GOING INTO THE EVENING AND POSSIBLY OVERNIGHT. ON WEDNESDAY...WE SHOULD BE COOLING CLOSE TO 10 DEGREES BEHIND THE FRONT IN A COOLER AND MORE MOIST UPSLOPE ENVIRONMENT. THERE SHOULD BE A HIGHER THREAT OF STRONG TO SEVERE STORMS WITH ADDITIONAL INSTABILITY AND SHEAR...BUT BIGGER QUESTION MAY ARISE WITH REGARD TO WHETHER OR NOT WE ARE CAPPED. DONT SEE MUCH REASON TO CHANGE THE FORECAST IN EITHER DIRECTION AT THIS POINT GIVEN POTENTIAL SO THE HIGHEST STORM CHANCES IN THE FORECAST WILL BE FOR THIS PERIOD. SIMILAR SITUATION EXPECTED THURSDAY AGAIN. FOR FRIDAY AND THE UPCOMING WEEKEND...THERE IS REASONABLE AGREEMENT THAT THE UPPER LEVEL RIDGE WILL BUILD EASTWARD ACROSS THE STATE WITH SOME DRYING AND STABILIZATION. THIS WARRANTS A FORECAST CLOSER TO CLIMOTOLOGICAL POPS AND TEMPS. && .AVIATION...OUTFLOW BOUNDARY IS MOVING TOWARDS THE DENVER AREA FROM CONVECTION OVER MORGAN COUNTY EARLIER THIS AFTERNOON. WINDS SHOULD STRENGTHEN AND REMAIN OUT OF THE NORTHEAST AFTER THE BOUNDARY MOVES THROUGH. SHOWER ACTIVITY WILL INCREASE ACROSS THE DENVER AREA AFTER THE BOUNDARY PASSES WITH HEAVY RAIN POSSIBLE THROUGH ABOUT 02Z AT EACH OF THE METRO AREA AIRPORTS. OVERNIGHT...MID-LEVEL CLOUDS SHOULD LINGER BECAUSE OF THE MOIST AIRMASS...BUT PRESSURE GRADIENTS WILL BE OUT OF THE SOUTH WHICH SHOULD KEEP LOW STRATUS FROM FORMING IN THE DENVER AREA. && .HYDROLOGY...SLOW MOVING SHOWERS WILL CONTINUE TO DEVELOP OVER THE FOOTHILLS THROUGH THE EARLY EVENING HOURS. PRECIPITABLE WATER VALUES REMAIN HIGH...SO FOOTHILL BURN AREAS WILL BE UNDER THE GUN FOR FLOODING RAINS. URBAN AREAS MAY ALSO SEE LOCALIZED FLOODING PROBLEMS THIS EVENING AS SHOWERS MOVE SLOWLY ACROSS THE I-25 CORRIDOR DURING THE EARLY EVENING HOURS. WILL HOLD OFF ON ANY FLASH FLOOD WATCHES SINCE IT IS ONLY THE BURN AREAS THAT WOULD BE UNDER A HIGHER RISK OF FLASH FLOODING. SLOW MOVING STORMS WILL BE POSSIBLE AGAIN SUNDAY AS A SIMILAR SETUP WILL REMAIN IN PLACE. MOISTURE LEVELS ARE ALSO FORECAST TO REMAIN HIGH. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM....BARJENBRUCH AVIATION...DANKERS
Hazardous weather outlook, Aug 3, 10:40 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1040 AM MDT SAT AUG 3 2013 COZ030>051-041645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1040 AM MDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AS TEMPERATURES WARM THIS AFTERNOON THE MOIST ATMOSPHERE OVER NORTHEAST COLORADO WILL BECOME INCREASINGLY UNSTABLE. THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY IN THE AFTERNOON AND SPREAD EASTWARD THROUGH THE LATE AFTERNOON AND EARLY EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH GOLF BALL SIZE HAIL AND DAMAGING WINDS...MAINLY EAST OF INTERSTATE 25. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. VERY HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED FLASH FLOODING...ESPECIALLY OVER THE FOOTHILL BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE BEST CHANCE OF STORMS WILL BE OVER THE MOUNTAINS AND EASTERN PLAINS MOST DAYS...BUT A HIGHER CHANCE OF STORMS AND POSSIBLY HEAVY RAINFALL MAY DEVELOP ALONG THE FRONT RANGE AND URBAN CORRIDOR LATE TUESDAY INTO WEDNESDAY. ENOUGH INSTABILITY WILL BE PRESENT OVER THE EASTERN PLAINS FOR A RISK OF SEVERE STORMS SUNDAY AND MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. DANKERS/BARJENBRUCH
In the hours before
Local storm report, Aug 3, 5:13 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
513 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG EVANS 40.38N 104.70W
08/03/2013 WELD CO AMATEUR RADIO
12 INCH DIAMETER TREE BRANCHES SNAPPED
0443 PM HAIL NW GREELEY 40.42N 104.74W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
STREET AND SIDEWALK FLOODING.
0429 PM TORNADO 5 WSW GREELEY 40.39N 104.83W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.
0425 PM HAIL 6 E FORT COLLINS 40.56N 104.95W
08/03/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 1 SSE WINDSOR 40.47N 104.89W
08/03/2013 M1.00 INCH WELD CO TRAINED SPOTTER
0417 PM TORNADO 3 W LUCERNE 40.48N 104.74W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH DAMAGE REPORTED
0416 PM HAIL 3 S WINDSOR 40.44N 104.90W
08/03/2013 E1.75 INCH WELD CO TRAINED SPOTTER
0407 PM TORNADO 8 N GENOA 39.39N 103.50W
08/03/2013 LINCOLN CO LAW ENFORCEMENT
BRIEF TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.
0341 PM HAIL 1 NW AULT 40.59N 104.75W
08/03/2013 M1.75 INCH WELD CO LAW ENFORCEMENT
0337 PM TORNADO 8 S LAST CHANCE 39.61N 103.58W
08/03/2013 WASHINGTON CO LAW ENFORCEMENT
SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 5:22 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
522 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG EVANS 40.38N 104.70W
08/03/2013 WELD CO AMATEUR RADIO
12 INCH DIAMETER TREE BRANCHES SNAPPED
0448 PM HAIL 4 W GREELEY 40.42N 104.82W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0443 PM HAIL NW GREELEY 40.42N 104.74W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
STREET AND SIDEWALK FLOODING.
0429 PM TORNADO 5 WSW GREELEY 40.39N 104.83W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.
0425 PM HAIL 6 E FORT COLLINS 40.56N 104.95W
08/03/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 1 SSE WINDSOR 40.47N 104.89W
08/03/2013 M1.00 INCH WELD CO TRAINED SPOTTER
0417 PM TORNADO 3 W LUCERNE 40.48N 104.74W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH DAMAGE REPORTED
0416 PM HAIL 3 S WINDSOR 40.44N 104.90W
08/03/2013 E1.75 INCH WELD CO TRAINED SPOTTER
0407 PM TORNADO 8 N GENOA 39.39N 103.50W
08/03/2013 LINCOLN CO LAW ENFORCEMENT
BRIEF TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.
0341 PM HAIL 1 NW AULT 40.59N 104.75W
08/03/2013 M1.75 INCH WELD CO LAW ENFORCEMENT
0337 PM TORNADO 8 S LAST CHANCE 39.61N 103.58W
08/03/2013 WASHINGTON CO LAW ENFORCEMENT
SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 5:27 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
527 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TORNADO 7 NE HUDSON 40.14N 104.55W
08/03/2013 WELD CO AMATEUR RADIO
BRIEF TOUCHDOWN IN OPEN FIELD WITH NO DAMAGE REPORTED
0503 PM TSTM WND DMG EVANS 40.38N 104.70W
08/03/2013 WELD CO AMATEUR RADIO
12 INCH DIAMETER TREE BRANCHES SNAPPED
0448 PM HAIL 4 W GREELEY 40.42N 104.82W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0443 PM HAIL NW GREELEY 40.42N 104.74W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
STREET AND SIDEWALK FLOODING.
0429 PM TORNADO 5 WSW GREELEY 40.39N 104.83W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.
0425 PM HAIL 6 E FORT COLLINS 40.56N 104.95W
08/03/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 1 SSE WINDSOR 40.47N 104.89W
08/03/2013 M1.00 INCH WELD CO TRAINED SPOTTER
0417 PM TORNADO 3 W LUCERNE 40.48N 104.74W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH DAMAGE REPORTED
0416 PM HAIL 3 S WINDSOR 40.44N 104.90W
08/03/2013 E1.75 INCH WELD CO TRAINED SPOTTER
0407 PM TORNADO 8 N GENOA 39.39N 103.50W
08/03/2013 LINCOLN CO LAW ENFORCEMENT
BRIEF TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.
0341 PM HAIL 1 NW AULT 40.59N 104.75W
08/03/2013 M1.75 INCH WELD CO LAW ENFORCEMENT
0337 PM TORNADO 8 S LAST CHANCE 39.61N 103.58W
08/03/2013 WASHINGTON CO LAW ENFORCEMENT
SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 5:41 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
541 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TORNADO 7 NE HUDSON 40.14N 104.55W
08/03/2013 WELD CO AMATEUR RADIO
BRIEF TOUCHDOWN IN OPEN FIELD WITH NO DAMAGE REPORTED
0503 PM TSTM WND DMG EVANS 40.38N 104.70W
08/03/2013 WELD CO AMATEUR RADIO
12 INCH DIAMETER TREE BRANCHES SNAPPED
0453 PM HAIL 1 W GREELEY 40.42N 104.76W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0448 PM HAIL 4 W GREELEY 40.42N 104.82W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0443 PM HAIL NW GREELEY 40.42N 104.74W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
STREET AND SIDEWALK FLOODING.
0429 PM TORNADO 5 WSW GREELEY 40.39N 104.83W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.
0425 PM HAIL 6 E FORT COLLINS 40.56N 104.95W
08/03/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 1 SSE WINDSOR 40.47N 104.89W
08/03/2013 M1.00 INCH WELD CO TRAINED SPOTTER
0417 PM TORNADO 3 W LUCERNE 40.48N 104.74W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH DAMAGE REPORTED
0416 PM HAIL 3 S WINDSOR 40.44N 104.90W
08/03/2013 E1.75 INCH WELD CO TRAINED SPOTTER
0407 PM TORNADO 8 N GENOA 39.39N 103.50W
08/03/2013 LINCOLN CO LAW ENFORCEMENT
BRIEF TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.
0341 PM HAIL 1 NW AULT 40.59N 104.75W
08/03/2013 M1.75 INCH WELD CO LAW ENFORCEMENT
0337 PM TORNADO 8 S LAST CHANCE 39.61N 103.58W
08/03/2013 WASHINGTON CO LAW ENFORCEMENT
SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 5:59 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
559 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST ERIE 40.03N 105.05W
08/03/2013 M68.00 MPH WELD CO AWOS
0524 PM TORNADO 7 NE HUDSON 40.14N 104.55W
08/03/2013 WELD CO AMATEUR RADIO
BRIEF TOUCHDOWN IN OPEN FIELD WITH NO DAMAGE REPORTED
0503 PM TSTM WND DMG EVANS 40.38N 104.70W
08/03/2013 WELD CO AMATEUR RADIO
12 INCH DIAMETER TREE BRANCHES SNAPPED
0453 PM HAIL 1 W GREELEY 40.42N 104.76W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0448 PM HAIL 4 W GREELEY 40.42N 104.82W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0443 PM HAIL NW GREELEY 40.42N 104.74W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
STREET AND SIDEWALK FLOODING.
0429 PM TORNADO 5 WSW GREELEY 40.39N 104.83W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.
0425 PM HAIL 6 E FORT COLLINS 40.56N 104.95W
08/03/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 1 SSE WINDSOR 40.47N 104.89W
08/03/2013 M1.00 INCH WELD CO TRAINED SPOTTER
0417 PM TORNADO 3 W LUCERNE 40.48N 104.74W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH DAMAGE REPORTED
0416 PM HAIL 3 S WINDSOR 40.44N 104.90W
08/03/2013 E1.75 INCH WELD CO TRAINED SPOTTER
0407 PM TORNADO 8 N GENOA 39.39N 103.50W
08/03/2013 LINCOLN CO LAW ENFORCEMENT
BRIEF TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.
0341 PM HAIL 1 NW AULT 40.59N 104.75W
08/03/2013 M1.75 INCH WELD CO LAW ENFORCEMENT
0337 PM TORNADO 8 S LAST CHANCE 39.61N 103.58W
08/03/2013 WASHINGTON CO LAW ENFORCEMENT
SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINLocal storm report, Aug 3, 6:21 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
621 PM MDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND GST 5 E LAFAYETTE 39.99N 105.00W
08/03/2013 M60.00 MPH BROOMFIELD CO MESONET
0555 PM TSTM WND GST ERIE 40.03N 105.05W
08/03/2013 M68.00 MPH WELD CO AWOS
0524 PM TORNADO 7 NE HUDSON 40.14N 104.55W
08/03/2013 WELD CO AMATEUR RADIO
BRIEF TOUCHDOWN IN OPEN FIELD WITH NO DAMAGE REPORTED
0503 PM TSTM WND DMG EVANS 40.38N 104.70W
08/03/2013 WELD CO AMATEUR RADIO
12 INCH DIAMETER TREE BRANCHES SNAPPED
0453 PM HAIL 1 W GREELEY 40.42N 104.76W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0448 PM HAIL 4 W GREELEY 40.42N 104.82W
08/03/2013 M1.00 INCH WELD CO COCORAHS
0443 PM HAIL NW GREELEY 40.42N 104.74W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
STREET AND SIDEWALK FLOODING.
0429 PM TORNADO 5 WSW GREELEY 40.39N 104.83W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.
0425 PM HAIL 6 E FORT COLLINS 40.56N 104.95W
08/03/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 1 SSE WINDSOR 40.47N 104.89W
08/03/2013 M1.00 INCH WELD CO TRAINED SPOTTER
0417 PM TORNADO 3 W LUCERNE 40.48N 104.74W
08/03/2013 WELD CO LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH DAMAGE REPORTED
0416 PM HAIL 3 S WINDSOR 40.44N 104.90W
08/03/2013 E1.75 INCH WELD CO TRAINED SPOTTER
0407 PM TORNADO 8 N GENOA 39.39N 103.50W
08/03/2013 LINCOLN CO LAW ENFORCEMENT
BRIEF TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.
0341 PM HAIL 1 NW AULT 40.59N 104.75W
08/03/2013 M1.75 INCH WELD CO LAW ENFORCEMENT
0337 PM TORNADO 8 S LAST CHANCE 39.61N 103.58W
08/03/2013 WASHINGTON CO LAW ENFORCEMENT
SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0321 PM HAIL WELLINGTON 40.70N 105.00W
08/03/2013 M1.50 INCH LARIMER CO AMATEUR RADIO
0321 PM HAIL 5 SE WELLINGTON 40.65N 104.93W
08/03/2013 M1.25 INCH WELD CO TRAINED SPOTTER
0320 PM HAIL 2 W PIERCE 40.63N 104.79W
08/03/2013 M1.75 INCH WELD CO AMATEUR RADIO
0317 PM HAIL 1 E WELLINGTON 40.70N 104.98W
08/03/2013 M1.75 INCH LARIMER CO AMATEUR RADIO
0307 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
08/03/2013 M2.75 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL BUCKEYE 40.83N 105.10W
08/03/2013 M1.75 INCH LARIMER CO TRAINED SPOTTER
WINDSHIELD BROKEN
0232 PM HAIL NUNN 40.70N 104.78W
08/03/2013 M1.00 INCH WELD CO AMATEUR RADIO
LASTED 5 MINUTES
0203 PM TORNADO 3 N FORT MORGAN 40.31N 103.79W
08/03/2013 MORGAN CO FIRE DEPT/RESCUE
SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
DAMAGE.
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:03 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Aug 3, 6:24 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 36 min |
| Aug 3, 6:29 PM MDT | Areal Flood Advisory | BOU | Adams, Boulder, Broomfield, Denver, Jefferson, Weld | 2 hr |
| Aug 3, 6:56 PM MDT | Areal Flood Warning | BOU | Washington | 3 hr |
| Aug 3, 6:59 PM MDT | Tornado Warning | BOU | Elbert | 31 min |
| Aug 3, 7:29 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 46 min |
| Aug 3, 7:31 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Douglas, Elbert | 89 min |
| Aug 3, 7:54 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe | 3 hr |
| Aug 3, 7:58 PM MDT | Areal Flood Advisory | BOU | Elbert | 3 hr |
| Aug 3, 10:16 PM MDT | Areal Flood Advisory | BOU | Lincoln | 119 min |
Nearby
Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.